IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stochastic Feedback Based Kalman Filter for Nonlinear Continuous-Discrete Systems

Author(s): Jiaolong Wang ; Jihe Wang ; Dexin Zhang ; Xiaowei Shao
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 63
Page(s): 3,002 - 3,009
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2017.2776604
Regular:

For continuous-discrete filtering with unpredictable approximation errors, by proposing the novel stochastic feedback scheme, this note elaborates a closed-loop adaptive Kalman filter for... View More

Advertisement